| Model Number |
EVIVA_0913-20 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported by the user site on (b)(6)2026, "we performed a stereotactic biopsy today.The first standard needle that we used made a strange noise when turning the machine on.The needle passed all tests initially but had a strange noise still while completing the qc needle test.We decided to retry the whole test setup.When we were going back through the test the second time, the trough of the needle wouldn't open or close properly.We decided not to use that needle and open a new one since that one seemed to not function properly." no patient and/or user harm was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.Investigation is ongoing.